# SDR SWAA2021092421300

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 12,143 hours, 26,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D47101100
- Part serial: 306953
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHTS AT RH SERVICE DOOR AND AFT OVERHEAD BIN INOP / R&R AFT RH BATTERY PACK M1622 PER AMM 33-51-06 OPS CHECK GOODPN OFF/ON D471-01-100 SN OFF 306953 SN ON 24545
